... while it may be rare, I have Restless Leg Syndrome up into my "body" as well. it started radiating up into my torso, arms (and I even get the creepy crawly feeling in my chest) about 5 years ago.
this is the absolute worst affliction ever. I wouldn't wish this on my worst enemy. Where it used to be only in my legs, and start around 10 at night, now I can feel it throughout... (10 replies)
... sively worse. Over the years I have tried many remedies, both OTC and prescription. For the past few years I have been on Mirapex. When I first went on this Mirapex the generic pill was a white oval I took two a day. It worked great. ... (0 replies)
... I've heard terrible stories about people who get this side effect - spending sprees, gambling, sex obsession, and people losing their marriages and all their money eventually. If such a low dose is affecting you the way you describe, I think you should stop taking it. (I'm not a doctor, but am an RN) I've used ropinirole, had to increase dose a few times, and I think it made... (3 replies)
... I have augmentation from Mirapex I am 87yrs old what can I take to stop Mirapex and what can I take for RLS whenever (0 replies)
... I'm 56 and have had RLS for 24 years & it has got progressively worse. Mirapex has worked for about a year-now no relief. Neurontin helped but had terrible side effects of doing things while sleeping,with no recollection! Would find bathroom towels in kitchen cupboards,ect.! Microwaved a remote! Scary stuff! Have also tried many others over the years with no relief, including... (0 replies)
... is there anyone else who takes Mirapex for RLS and if so are they having any side effects? ... (0 replies)
... I've been taking Mirapex for several years, 4 a day. I wouldn't make it through the day or night without it. ... (1 replies)
... I went to a neurologist recommended by RLS told me to take a quarter of mirapex 3 times a day. ... (0 replies)
... Been taking Mirapex since late Oct. Have been on 1mg for about a month or so now. ... (1 replies)
... I'm now on 1 mg of Mirapex. No signs of restless legs when trying to fall asleep. However, I had to cut back my Amitriptyline and Bentyl that I take for Irritable bowel. That's causing me to wake up around 6 and not be able to get back to sleep. I cut it back because Mriapex is causing constipation. I'm happy with the results of Mirapex. No legs jumping or hands shaking... (5 replies)
... I'm on my second round of Mirapex. I'm up to .25 mg and on Saturday I increase it to .50. So far seeing some positive signs. With this weeks dose I'm sleeping somewhat better. I'm getting to sleep straight through from about midnight (an hour after taking meds) until maybe 5 or 6 then I wake up every hour or so, but fall back to sleep pretty easily. Only side effect is... (5 replies)
... e always been with falling asleep. I have taken 1200 mg of Neurontin and 10 mg of Ambien and 25 mg of Amitryptline to aid with sleep. Now I'm taking .125 mg of Mirapex and find I'm waking up numerous times a night. I'm due to increase it to .25 mg on Sunday. Does anyone know if Mirapex causes this? ... (5 replies)
... I was diagnosed with RLS around 1997 and have been on Mirapex for more than a decade. After nearly a year of sleep issues my doctor decided to ween me off Mirapex and onto the Neupro patch. Been on it four weeks now and seems to work. However, whether due to its use or something else, constipation has become an issue. ... (0 replies)
... Mirapex (Pramipexole) gave me horrible side effects. Everyone is different but for me it almost made me feel like I had the flu each morning and very bad nausea. I just wrote a new topic about my symptoms in this very forum. Take a look. But nothing seems to work for me and I'm desperately searching for answers trust me. When you go a week with only a few hours sleep and... (1 replies)
... have such muscle aches that it takes me several hours each day to move easily and comfortably. I have tried getting off mirapex on my own and that was hell. I could not sleep for 3 days and finally gave up. ... (1 replies)
... I have been on mirapex for years now all of a sudden it does not work I have been on a lot of stress do I take something for stress or stop mirapex My doctors got me on klonopen,which does not help. ... (0 replies)
... Hello I have been taking Mirapex and Horizant for RLS (Mirapex for a couple of year and Horizant in the past few months). I think the HOrizant is causing me to have overall unhappiness, withdraw from others. My temper has gotten very short fused as well.
Has anyone else taken Horizant had this experience with Horizant.
Looking to get some advice if you have made a... (0 replies)
... I'm having the same problem with mirapex and insomnia. I don't know what to do about it. I go to sleep late, dream terrible dreams, wake up early and have to get up. ... (13 replies)
... Has anyone successfully gotten off Mirapex? I have made a few weak attempts, but the longest I went without taking it was 3 days, during which time I slept maybe 4 hours total. I was a total wreck and just couldn't continue. I went back on Mirapex; however, I am miserable about the dependency, the weight gain, and need to take more now than when I started. Anyone out there... (0 replies)
... To top it off, my rls was very minor when I stupidly mentioned it to my neurologist who recommended Mirapex. I believe Mirapex has augmented my rls, making it worse. Anyone have thoughts on that? ... (13 replies)